# SDR 07FDEA02615

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK IS CORRODED AT STA 1090 RBL 45 REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, .090" REMOVED.  VERIFIED MATERIAL   BAC1520-792  7178T6511, FABRICATED NEW SEAT TRACK, TREATED AND PRIMED NEW SEAT TRACK.  INSTALLED NEW SEAT TRACK REF 27 SRM 51-30-2 PG 4.
